Open Access
september 2012 Abstract Sectional Category
F.J. Díaz, J.M. García Calcines, P.R. García Díaz, A. Murillo Mas, J. Remedios Gómez
Bull. Belg. Math. Soc. Simon Stevin 19(3): 485-506 (september 2012). DOI: 10.36045/bbms/1347642378


We study, in an abstract axiomatic setting, the notion of sectional category of a morphism. From this, we unify and generalize known results about this invariant in different settings as well as we deduce new applications.


Download Citation

F.J. Díaz. J.M. García Calcines. P.R. García Díaz. A. Murillo Mas. J. Remedios Gómez. "Abstract Sectional Category." Bull. Belg. Math. Soc. Simon Stevin 19 (3) 485 - 506, september 2012.


Published: september 2012
First available in Project Euclid: 14 September 2012

zbMATH: 1259.55009
MathSciNet: MR3027356
Digital Object Identifier: 10.36045/bbms/1347642378

Primary: 55M30 , 55U35

Keywords: $J$-category , Lusternik-Schnirelmann category , model category , sectional category

Rights: Copyright © 2012 The Belgian Mathematical Society

Vol.19 • No. 3 • september 2012
Back to Top